Cookies

We use cookies to ensure that we give you the best experience on our website. You can change your cookie settings at any time. Otherwise, we'll assume you're OK to continue.


Durham Research Online
You are in:

Optical eigenmodes of a multilayered spherical microcavity.

Kaliteevski, M.A. and Brand, S. and Abram, R.A. and Nikolaev, V.V. (2001) 'Optical eigenmodes of a multilayered spherical microcavity.', Journal of modern optics., 48 (9). pp. 1503-1516.


Item Type:Article
Full text:Full text not available from this repository.
Publisher Web site:http://dx.doi.org/10.1080/09500340108231779
Record Created:16 Dec 2010 15:20
Last Modified:17 Dec 2010 10:12

Social bookmarking: del.icio.usConnoteaBibSonomyCiteULikeFacebookTwitterExport: EndNote, Zotero | BibTex
Usage statisticsLook up in GoogleScholar | Find in a UK Library